# SDR UALA2011122207071

- Difficulty date: December 21, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 37,917 hours, 9,437 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 764224A
- Part serial: 1749
- Condition: Failed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW OIL QTY REPORTED IN FLIGHT AND OIL QTY RECOVERS ON GROUND.   REPLACED NR 2 ENGINE LUBE AND SCAVENGE OIL PUMP PER MM. DRY MOTOR LEAK CHECKED GOOD.
